Those symptoms are very bad, and I agree with previous posters that he should have gone to the ER, not a doctor, when he felt dizzy on the roof, and had a funny taste in his mouth.
You cannot let him not go to a doctor. Things like this get worse and worse and worse. If the doctor can't figure it out, or tells you something that doesn't seem right, go to another one.
Is your husband on any medications? The things you describe are possible reactions to certain drugs.
I don't see this getting better on it's own. There could be serious damage to his body if he doesn't see a doctor.
If all else fails, tell him that not being seen could cause permanent, untreatable erectile dysfunction. That's what my sister tells patients to get them to take their diabetes meds (it's true, too). People who won't listen to "but you could die" will listen to "permanent untreatable erectile dysfunction" so fast it'll make your head spin.